I am on a new drug called Everolilmus, along with Examestene and have been on this for nearly 6 weeks now. I have had big problems with its side effects and today is a bad day when I could not get back to sleep as I had the awful feeling of despair and being smothered. Its a horrible feeling and I had to get up and get on with things when I normally, as a rule, sleep in until 10.30 until 11.
I spoke to my Oncologist about the side effects as I get breathlessness, dry mouth, dry skin, rashes, headaches, sore mouth and the like and it has affected my quality of life. I was told the benefits of the drug outweigh the side effects and because now Everolimus is on the list of drugs now no longer available - they cant take me off it because they can never put me back on. So I have to grin and bear it.
Some days are good but today is one of my not so good days. I have been lucky since I was diagnosed that with all the drugs they have put me on, I never had any side effects like this. I knew it was only a matter of time for me, but life is cruel. We have to fight daily our cancers and what it is doing to us, but also to deal with the side effects too!! I am not one to moan, I can assure you but today it has just got to me. I am a fighter but there are days when the fighting gets to be hard. Cancer has a lot to answer for especially like many of us, when you look normal on the outside but on the inside, you feel yuk! Sorry for the sermon, but I wanted to get this off my chest and hope that I can help others out there feeling as I do, because you are not alone.